MAUDE Adverse Event Report: PROVIDENCE MEDICAL TECHNOLOGY, INC. CORUS NAVIGATION ACCESS SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

PROVIDENCE MEDICAL TECHNOLOGY, INC. CORUS NAVIGATION ACCESS SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number DX-01-160
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6)-lx disposable broke during use.All pieces were sequestered.All pieces were present and accounted for.Not an implant but a disposable item needed to complete procedure.A second unit was opened to complete procedure.

Brand Name
CORUS NAVIGATION ACCESS SYSTEM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
PROVIDENCE MEDICAL TECHNOLOGY, INC.
4234 hacienda dr. suite 150
pleasanton CA 94588
MDR Report Key23777703
Report Number23777703
Device Sequence Number9933895
Product Code OLO
UDI-Device Identifier00852776006638
UDI-Public(01)00852776006638
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/07/2025
Report Date (Section F) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDX-01-160
Device Catalogue NumberDX-01-160
Device Lot NumberNAS15251
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer12/11/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age43 YR
Patient SexFemale
Patient Weight54 KG
Date Report Sent to FDA10/13/2025